Table of Contents
ISRN Discrete Mathematics
Volume 2011, Article ID 491936, 10 pages
Research Article

The ๐ฟ-Total Graph of an ๐ฟ-Module

Department of Computer Engineering, University of Guilan, P.O. Box 3756, Rasht 41996-13769, Iran

Received 30 August 2011; Accepted 5 October 2011

Academic Editor: R. Yeh

Copyright © 2011 Reza Ebrahimi Atani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Reza Ebrahimi Atani, “The -Total Graph of an -Module,” ISRN Discrete Mathematics, vol. 2011, Article ID 491936, 10 pages, 2011.